healthimpactnews.comRegistered Nurse Suffers Pericarditis from Pfizer Shot – Put in Hospital Section for Vaccine Injured as She was 7th Patient Admitted That Day for Heart Issues Following COVID ShotsStallone Edmonds Tepania is a 33-year-old registered nurse and mother of 3 in New Zealand. She recently went public on social media to share her story of being diagnosed with pericarditis, inflammation of the sac around the heart, after being injected with a second dose of a COVID-19 shot. She doesn't mention the manufacturer of the shot, but the government of New Zealand's pamphlet on "COVID-19 Vaccine" only mentions Pfizer, and no other brand. While these tragic stories of people being injured, especially with heart issues, following COVID shots are all too common these days, what is remarkable about Stallone's story is what she learned after being admitted to the hospital, and realizing that these vaccine injuries are not rare at all. She states that she was actually placed in a section of the hospital that was treating vaccine injuries, and that she was the 7th person admitted that day suffering a heart problem following a Pfizer shot. The nurse allegedly told her that they were not allowed to talk about these vaccine injuries. But they are certainly not rare. Stallone was given strict instructions to not do anything strenuous to cause her heart rate to go up. This is why we are seeing so many athletes collapse in sporting events. She was told that about one out of 10 people admitted to the hospital with these COVID-19 vaccine-caused damaged hearts were not surviving. They are dying from cardiac arrest. She is not sure if she will have to live like this for the rest of her life, which now may be quite short, and stated "I feel trapped in my own skin."